Author Index

A

  • Abdollahzadeh Ahangar, H. Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Alcantara, Richard Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]
  • Ali, Akbar Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Ali, Akbar On the Variance-Type Graph Irregularity Measures [Volume 5, Issue 2, 2020, Pages 169-178]
  • Anoos, Roma Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]

D

  • Davvaz, B. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Dayap, Jonecis A Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]
  • Dehgardi, Nasrin Nonnegative signed total Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 139-155]

G

  • Glogic, Edin On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]

H

  • Hao, Guoliang Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Hedetniemi, Jason The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]
  • Hedetniemi, Stephen The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]

J

  • Javaid, Mubeen Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Joseph, Mayamma Characterization of signed paths and cycles admitting minus dominating function [Volume 5, Issue 1, 2020, Pages 61-68]
  • JOSEPH, MAYAMMA New results on upper domatic number of graphs [Volume 5, Issue 2, 2020, Pages 125-137]

K

  • Kahkeshani, Nasrin The topological ordering of covering nodes [Volume 5, Issue 1, 2020, Pages 55-60]
  • Klein, Douglas F. On the super domination number of graphs [Volume 5, Issue 2, 2020, Pages 83-96]

M

  • Mahde, Sultan S. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Matejic, Marjan On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Matejic, Marjan Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Meierling, D. A note on the Roman domatic number of a digraph [Volume 5, Issue 1, 2020, Pages 19-26]
  • Milovanovic, Emina On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Milovanovic, Emina Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Milovanovic, Igor On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Milovanovic, Igor Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Mojdeh, Doost Ali Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Mulder, Henry Martyn The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]

N

  • Naji, Ahmed M A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]

R

S

  • Samodivkin, Vladimir On the edge geodetic and edge geodetic domination numbers of a graph [Volume 5, Issue 1, 2020, Pages 41-54]
  • Samuel, Libin New results on upper domatic number of graphs [Volume 5, Issue 2, 2020, Pages 125-137]
  • Shahbazi, L. Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Sheikholeslami, Seyed Mahmoud Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Shirdel, Gholam Hassan The topological ordering of covering nodes [Volume 5, Issue 1, 2020, Pages 55-60]
  • Shreyas, S.R. Characterization of signed paths and cycles admitting minus dominating function [Volume 5, Issue 1, 2020, Pages 61-68]
  • Somashekara, D.D. On strongly 2-multiplicative graphs [Volume 5, Issue 2, 2020, Pages 179-190]
  • Soner, N.D. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]

V

  • Veena, C.R. On strongly 2-multiplicative graphs [Volume 5, Issue 2, 2020, Pages 179-190]
  • Volkmann, Lutz A note on the Roman domatic number of a digraph [Volume 5, Issue 1, 2020, Pages 19-26]
  • Volkmann, Lutz Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Volkmann, Lutz Weak signed Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 111-123]
  • Volkmann, Lutz Nonnegative signed total Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 139-155]

Y

  • Yi, Eunjeong On the super domination number of graphs [Volume 5, Issue 2, 2020, Pages 83-96]